# SDR SWIA20251223017

- Difficulty date: December 17, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N797SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10301
- Aircraft time: 37,893 hours, 24,995 cycles
- Engine: Ge CF348C5B1
- Engine time: 41,306 hours, 26,499 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Engine
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE OIL PRESSURE WARNING MESSAGE IN FLIGHT.  LEAD TO LOSS OF ENGINE INFLIGHT HAD TO RETURN TO TUS SINGLE ENGINE LANDING.  (FLIGHT 6088)  REPLACED RT ENGINE WITH SERVICABLE ENGINE IAW AMM 71-00-00-400-801-A02. OPS CHECKED GOOD. LEAK CHECKED GOOD. COMPLIED WITH TASK CARD 72-400-1000-SKY.
